question-icon

What Causes Persistent Abdominal Pain And Swelling?

default
Posted on Sat, 15 Oct 2016
Question: hi my name is XXXXXXX clinch I was born on the 10th November 1975 I have 4 children and 1 grand daughter.
I have been getting stomach pains for the last few days and they just go away for a few hours after taking panamax and panadol just constant pain it hurts I had just taken some nurofen zanance my stomach is a bit swollen hot I don't weigh that much and not that tall in pain what can I do
doctor
Answered by Dr. Dr.Albana Sejdini (1 hour later)
Brief Answer:
Changes in diet/add antacids and probiotics for a few days;then,consult GI.

Detailed Answer:
Hi XXXXXXX

I have gone through your medical history carefully and understood your concerns.

Let me recapitalize your case:
- 40 years old mother of 4 children and 1 granddaughter
- current health symptoms: stomach pains for the last few days, coming and going away after taking panama and pandaol
aggravating pain after taking nurofen, zanace
- swollen stomach, hot

If the stomach pain is worsen by nurofen, then, most probably it's due to a hyperacidity problem of the stomach.

I need to know if:
- the pain is worsen by eating or drinking any special food?
- are you expecting your periods to come these days?
- are you having problems with constipation? bowel movements?

Sometimes, hormonal changes during monthly cycle can cause stomach pain and hyperacidity problems. I advise to:
- take OTC antacids along with taking Zantac
- avoid spicy/chilly/fatty/fried foods
- eat often and small portions
- chew up slowly
- avoid nurofen, take Panadol or spasmex or buscopan for the pain
- take probiotics
- have your dinner at least 4 hours before going to bed

If no improvement within a couple of days, a further consultation with GI specialist is advised to get a more specific treatment.

Wish fast recovery.
Dr.Albana
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Dr.Albana Sejdini

General & Family Physician

Practicing since :2006

Answered : 7212 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Persistent Abdominal Pain And Swelling?

Brief Answer: Changes in diet/add antacids and probiotics for a few days;then,consult GI. Detailed Answer: Hi XXXXXXX I have gone through your medical history carefully and understood your concerns. Let me recapitalize your case: - 40 years old mother of 4 children and 1 granddaughter - current health symptoms: stomach pains for the last few days, coming and going away after taking panama and pandaol aggravating pain after taking nurofen, zanace - swollen stomach, hot If the stomach pain is worsen by nurofen, then, most probably it's due to a hyperacidity problem of the stomach. I need to know if: - the pain is worsen by eating or drinking any special food? - are you expecting your periods to come these days? - are you having problems with constipation? bowel movements? Sometimes, hormonal changes during monthly cycle can cause stomach pain and hyperacidity problems. I advise to: - take OTC antacids along with taking Zantac - avoid spicy/chilly/fatty/fried foods - eat often and small portions - chew up slowly - avoid nurofen, take Panadol or spasmex or buscopan for the pain - take probiotics - have your dinner at least 4 hours before going to bed If no improvement within a couple of days, a further consultation with GI specialist is advised to get a more specific treatment. Wish fast recovery. Dr.Albana